Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Letters to the Editor

Marilyn vos Savant, John P. Morgan, Narasina R. Chaganty, Ram C. Dahiga, Michael J. Doviak, Nicholas R. Farnum and Duncan K. H. Fong
The American Statistician
Vol. 45, No. 4 (Nov., 1991), pp. 347-348
Stable URL: http://www.jstor.org/stable/2684475
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348